Artículos de revistas
The stability of the Johnson-Mehl-Avrami equation parameters
Fecha
1995-01-01Registro en:
Journal of Materials Science, v. 30, n. 16, p. 4101-4102, 1995.
0022-2461
1573-4803
10.1007/BF00360714
2-s2.0-0029358415
Autor
Universidade Estadual Paulista (Unesp)
Institución
Resumen
The stability of the parameters of the Johnson-Mehl-Avrami equation was studied using two parametrizations of the sigmoidal function and its fit to some kinetic data. The results indicate that one of the forms of the function has more stable parameters and only for this form it is reasonable to use, as an approximation, the linear regression theory to analyse the parameters. © 1995 Chapman & Hall.